# SDR DALA2022082305680

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 CORROSION FOUND ON THE CABIN FLOOR BEAM UPR CHORD AT STA1480, LBL50, CORRECTIVE ACTION: CARRIED OUT THE REPAIR TO THE FLOOR BEAM UPPER CHORD AS PER B767-300 SRM53-00-51 (2373588)
